Tsukuba Journal of Mathematics

Curvature Pinching for Kaehler Submanifolds of a Complex Projective Space

Yoshio Matsuyama

Full-text: Open access

Abstract

A complete classification for a compact Kaehler submanifold $M_n$ in $P_{n+p}(\mathbb{C})$ with the scalar curvature $\rho \geq n^{2}$ is given, so that a conjecture of K. Ogiue is resolved partially.

Article information

Source
Tsukuba J. Math., Volume 32, Number 2 (2008), 315-321.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496165232

Digital Object Identifier
doi:10.21099/tkbjm/1496165232

Mathematical Reviews number (MathSciNet)
MR2477983

Zentralblatt MATH identifier
1161.53018

Citation

Matsuyama, Yoshio. Curvature Pinching for Kaehler Submanifolds of a Complex Projective Space. Tsukuba J. Math. 32 (2008), no. 2, 315--321. doi:10.21099/tkbjm/1496165232. https://projecteuclid.org/euclid.tkbjm/1496165232


Export citation